Alert archive / Tennessee / Frost Advisories in 2012

Frost Advisory 6, NWS Morristown, TN

October 10, 201233 counties in Tennessee; Cherokee County, Clay County, North Carolina; 7 counties in Virginia

NWS Morristown, TN issued this frost advisory at Oct 10, 2012, 3:06 AM EDT for 33 counties in Tennessee; Cherokee County, Clay County, North Carolina; 7 counties in Virginia. It took effect at Oct 11, 2012, 4:00 AM EDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Oct 10, 2012, 3:06 AM EDT (07:06 UTC)
In effect from
Oct 11, 2012, 4:00 AM EDT
Expired
Oct 11, 2012, 9:00 AM EDT
In force
5 hr
Issued by
NWS Morristown, TN
All 42 counties

Cherokee County, NC, Clay County, NC, Anderson County, TN, Bledsoe County, TN, Blount County, TN, Bradley County, TN, Campbell County, TN, Carter County, TN, Claiborne County, TN, Cocke County, TN, Grainger County, TN, Greene County, TN, Hamblen County, TN, Hamilton County, TN, Hancock County, TN, Hawkins County, TN, Jefferson County, TN, Johnson County, TN, Knox County, TN, Loudon County, TN, Marion County, TN, McMinn County, TN, Meigs County, TN, Monroe County, TN, Morgan County, TN, Polk County, TN, Rhea County, TN, Roane County, TN, Scott County, TN, Sequatchie County, TN, Sevier County, TN, Sullivan County, TN, Unicoi County, TN, Union County, TN, Washington County, TN, City of Bristol, VA, City of Norton, VA, Lee County, VA, Russell County, VA, Scott County, VA, Washington County, VA, Wise County, VA

The radar

The Knoxville radar (KMRX), 27 km from the middle of the area, began a volume at 07:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 7.1 hours before the alert went out and 265 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2012-10-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2012-10-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1704 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
203 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

903 
WWUS74 KMRX 100706
NPWMRX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MORRISTOWN TN
306 AM EDT WED OCT 10 2012

...AREAS OF FROST POSSIBLE TOWARDS SUNRISE THURSDAY MORNING...

.COOLER AIR MOVING IN TONIGHT WILL ALLOW TEMPERATURES TO FALL INTO
THE MID 30S ACROSS PORTIONS OF NORTHEAST TN AND SOUTHWEST VA.
AREAS OF FROST ARE EXPECTED TO DEVELOP OVER THESE AREAS OVERNIGHT.
PATCHY FROST WILL BE POSSIBLE ACROSS THE REST OF EAST TN WERE
TEMPERATURES SHOULD ONLY FALL INTO THE UPPER 30S TO LOWER 40S. THE
EAST TN MOUNTAINS AND RUSSELL AND WASHINGTON COUNTIES IN VA HAVE
ALREADY SEEN FREEZING TEMPERATURES THIS SEASON AND WILL NOT BE
INCLUDED IN THE ADVISORY BUT WILL ALSO SEE AREAS OF FROST DEVELOP.

TNZ012>017-042-044-046-VAZ001-002-005-101515-
/O.NEW.KMRX.FR.Y.0006.121011T0800Z-121011T1300Z/
SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-SULLIVAN-
NORTHWEST GREENE-WASHINGTON TN-NORTHWEST CARTER-LEE-WISE-SCOTT-
INCLUDING THE CITIES OF...ONEIDA...LA FOLLETTE...TAZEWELL...
SNEEDVILLE...ROGERSVILLE...KINGSPORT...BRISTOL...GREENEVILLE...
JOHNSON CITY...ELIZABETHTON...JONESVILLE...WISE...NORTON...
GATE CITY
306 AM EDT WED OCT 10 2012

...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EDT THURSDAY. 

* EVENT...TEMPERATURES WILL FALL INTO THE MID 30S.

* TIMING...EARLY THURSDAY MORNING AROUND SUNRISE.

* IMPACTS...UNPROTECTED TENDER VEGETATION MAY BE HARMED OR 
  KILLED IF LEFT OUTSIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED OR OCCURRING.
SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT
UNPROTECTED.

&&

$$

MJB
4 follow-up statements
061 
WWUS74 KMRX 101454
NPWMRX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MORRISTOWN TN
1054 AM EDT WED OCT 10 2012

...AREAS OF FROST POSSIBLE TOWARDS SUNRISE THURSDAY MORNING...

.COOLER AIR MOVING IN TONIGHT WILL ALLOW TEMPERATURES TO FALL
INTO THE MID 30S ACROSS PORTIONS OF NORTHEAST TN AND SOUTHWEST
VA. AREAS OF FROST ARE EXPECTED TO DEVELOP OVER THESE AREAS
OVERNIGHT. PATCHY FROST WILL BE POSSIBLE ACROSS THE REST OF EAST
TN WERE TEMPERATURES SHOULD ONLY FALL INTO THE UPPER 30S TO LOWER
40S. THE EAST TN MOUNTAINS AND RUSSELL AND WASHINGTON COUNTIES IN
VA HAVE ALREADY SEEN FREEZING TEMPERATURES THIS SEASON AND WILL
NOT BE INCLUDED IN THE ADVISORY BUT WILL ALSO SEE AREAS OF FROST
DEVELOP.

TNZ012>017-042-044-046-VAZ001-002-005-102000-
/O.CON.KMRX.FR.Y.0006.121011T0800Z-121011T1300Z/
SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-SULLIVAN-
NORTHWEST GREENE-WASHINGTON TN-NORTHWEST CARTER-LEE-WISE-SCOTT-
INCLUDING THE CITIES OF...ONEIDA...LA FOLLETTE...TAZEWELL...
SNEEDVILLE...ROGERSVILLE...KINGSPORT...BRISTOL...GREENEVILLE...
JOHNSON CITY...ELIZABETHTON...JONESVILLE...WISE...NORTON...
GATE CITY
1054 AM EDT WED OCT 10 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM EDT
THURSDAY...

* EVENT...TEMPERATURES WILL FALL INTO THE MID 30S.

* TIMING...EARLY THURSDAY MORNING AROUND SUNRISE.

* IMPACTS...UNPROTECTED TENDER VEGETATION MAY BE HARMED OR 
  KILLED IF LEFT OUTSIDE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED OR OCCURRING.
SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT
UNPROTECTED.

&&

$$
987 
WWUS74 KMRX 101734
NPWMRX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MORRISTOWN TN
134 PM EDT WED OCT 10 2012

...AREAS OF FROST POSSIBLE TOWARDS SUNRISE THURSDAY MORNING...

.COOLER AIR MOVING IN TONIGHT WILL ALLOW TEMPERATURES TO FALL
INTO THE MID 30S ACROSS MUCH OF EAST TN AND SOUTHWEST VA. AREAS OF
FROST ARE EXPECTED TO DEVELOP OVER THESE AREAS OVERNIGHT. THE EAST
TN MOUNTAINS...CHEROKEE AND CLAY COUNTIES IN NC AND RUSSELL AND
WASHINGTON COUNTIES IN VA HAVE ALREADY SEEN FREEZING TEMPERATURES
THIS SEASON AND WILL NOT BE INCLUDED IN THE ADVISORY BUT WILL ALSO
SEE AREAS OF FROST DEVELOP.

TNZ035>040-067>071-073-081>083-098-110200-
/O.EXA.KMRX.FR.Y.0006.121011T0800Z-121011T1300Z/
MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-NORTHWEST COCKE-ROANE-
LOUDON-KNOX-JEFFERSON-NW BLOUNT-NORTH SEVIER-SEQUATCHIE-BLEDSOE-
RHEA-MARION-
INCLUDING THE CITIES OF...WARTBURG...CLINTON...OAK RIDGE...
MAYNARDVILLE...RUTLEDGE...MORRISTOWN...NEWPORT...KINGSTON...
LENOIR CITY...KNOXVILLE...DANDRIDGE...MARYVILLE...SEVIERVILLE...
DUNLAP...PIKEVILLE...DAYTON...JASPER
134 PM EDT WED OCT 10 2012 /1234 PM CDT WED OCT 10 2012/

...FROST ADVISORY IN EFFECT FROM 4 AM EDT /3 AM CDT/ TO 9 AM EDT
/8 AM CDT/ THURSDAY...

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 4 AM EDT /3 AM CDT/ TO 9 AM
EDT /8 AM CDT/ THURSDAY. 

* EVENT...TEMPERATURES WILL FALL INTO THE MID 30S.

* TIMING...EARLY THURSDAY MORNING AROUND SUNRISE.

* IMPACTS...UNPROTECTED TENDER VEGETATION MAY BE HARMED OR 
  KILLED IF LEFT OUTSIDE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED OR OCCURRING.
SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT
UNPROTECTED.

&&

$$

TNZ012>017-042-044-046-VAZ001-002-005-110200-
/O.CON.KMRX.FR.Y.0006.121011T0800Z-121011T1300Z/
SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-SULLIVAN-
NORTHWEST GREENE-WASHINGTON TN-NORTHWEST CARTER-LEE-WISE-SCOTT-
INCLUDING THE CITIES OF...ONEIDA...LA FOLLETTE...TAZEWELL...
SNEEDVILLE...ROGERSVILLE...KINGSPORT...BRISTOL...GREENEVILLE...
JOHNSON CITY...ELIZABETHTON...JONESVILLE...WISE...NORTON...
GATE CITY
134 PM EDT WED OCT 10 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM EDT
THURSDAY...

* EVENT...TEMPERATURES WILL FALL INTO THE MID 30S.

* TIMING...EARLY THURSDAY MORNING AROUND SUNRISE.

* IMPACTS...UNPROTECTED TENDER VEGETATION MAY BE HARMED OR 
  KILLED IF LEFT OUTSIDE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED OR OCCURRING.
SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT
UNPROTECTED.

&&

$$
123 
WWUS74 KMRX 110121
NPWMRX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MORRISTOWN TN
921 PM EDT WED OCT 10 2012

...AREAS OF FROST POSSIBLE TOWARDS SUNRISE THURSDAY MORNING...

.COOLER AND DRIER AIR WILL MOVE INTO THE SOUTHERN APPALACHIAN
REGION TONIGHT...BEHIND THE PASSAGE OF A COLD FRONT. CLEAR SKIES
AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO THE 30S OVER
MOST OF EAST TENNESSEE...SOUTHWEST VIRGINIA...AND EXTREME SOUTHWEST
NORTH CAROLINA. AREAS OF FROST ARE EXPECTED TO DEVELOP TOWARDS
SUNRISE OVER THESE AREAS.


NCZ060-061-TNZ018-041-043-045-047-072-074-084>087-099>102-VAZ006-
008-111000-
/O.EXA.KMRX.FR.Y.0006.121011T0800Z-121011T1300Z/
CHEROKEE-CLAY-JOHNSON-COCKE SMOKY MOUNTAINS-SOUTHEAST GREENE-
UNICOI-SOUTHEAST CARTER-BLOUNT SMOKY MOUNTAINS-
SEVIER SMOKY MOUNTAINS-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-HAMILTON-BRADLEY-WEST POLK-EAST POLK-RUSSELL-
WASHINGTON-
INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...MOUNTAIN CITY...
COSBY...CEDAR CREEK...ERWIN...ROAN MOUNTAIN...CADES COVE...
GATLINBURG...DECATUR...ATHENS...MADISONVILLE...COKER CREEK...
CHATTANOOGA...CLEVELAND...BENTON...DUCKTOWN...LEBANON...ABINGDON
921 PM EDT WED OCT 10 2012

...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EDT THURSDAY. 

* EVENT...TEMPERATURES ARE EXPECTED TO FALL INTO THE 30S...WITH
  AREAS OF FROST LIKELY DEVELOPING.

* TIMING...EARLY THURSDAY MORNING AROUND SUNRISE.

* IMPACTS...UNPROTECTED TENDER VEGETATION MAY BE HARMED OR 
  KILLED IF LEFT OUTSIDE. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED OR OCCURRING.
SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT
UNPROTECTED.

&&

$$

TNZ012>017-035>040-042-044-046-067>071-073-081>083-098-VAZ001-002-
005-111000-
/O.CON.KMRX.FR.Y.0006.121011T0800Z-121011T1300Z/
SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-SULLIVAN-MORGAN-
ANDERSON-UNION-GRAINGER-HAMBLEN-NORTHWEST COCKE-NORTHWEST GREENE-
WASHINGTON TN-NORTHWEST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-
NW BLOUNT-NORTH SEVIER-SEQUATCHIE-BLEDSOE-RHEA-MARION-LEE-WISE-
SCOTT-
INCLUDING THE CITIES OF...ONEIDA...LA FOLLETTE...TAZEWELL...
SNEEDVILLE...ROGERSVILLE...KINGSPORT...BRISTOL...WARTBURG...
CLINTON...OAK RIDGE...MAYNARDVILLE...RUTLEDGE...MORRISTOWN...
NEWPORT...GREENEVILLE...JOHNSON CITY...ELIZABETHTON...KINGSTON...
LENOIR CITY...KNOXVILLE...DANDRIDGE...MARYVILLE...SEVIERVILLE...
DUNLAP...PIKEVILLE...DAYTON...JASPER...JONESVILLE...WISE...
NORTON...GATE CITY
921 PM EDT WED OCT 10 2012 /821 PM CDT WED OCT 10 2012/

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM EDT /3 AM CDT/ TO
9 AM EDT /8 AM CDT/ THURSDAY...

* EVENT...TEMPERATURES ARE EXPECTED TO FALL INTO THE 30S...WITH
  AREAS OF FROST LIKELY DEVELOPING.

* TIMING...EARLY THURSDAY MORNING AROUND SUNRISE.

* IMPACTS...UNPROTECTED TENDER VEGETATION MAY BE HARMED OR 
  KILLED IF LEFT OUTSIDE. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED OR OCCURRING.
SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT
UNPROTECTED.

&&

$$

DMG
963 
WWUS74 KMRX 110701
NPWMRX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MORRISTOWN TN
301 AM EDT THU OCT 11 2012

...AREAS OF FROST POSSIBLE THIS MORNING...

.COOL AIR HAS MOVED IN ACROSS THE SOUTHERN APPALACHIAN REGION.
CLEAR SKIES AND LIGHT WINDS SHOULD ALLOW TEMPERATURES TO FALL INTO
THE 30S AND LOWER 40S OVER MUCH OF EAST TENNESSEE...SOUTHWEST
VIRGINIA...AND EXTREME SOUTHWEST NORTH CAROLINA. AREAS OF FROST CAN
BE EXPECTED OVER THESE AREAS.

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-111300-
/O.CON.KMRX.FR.Y.0006.121011T0800Z-121011T1300Z/
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...ONEIDA...
LA FOLLETTE...TAZEWELL...SNEEDVILLE...ROGERSVILLE...KINGSPORT...
BRISTOL...MOUNTAIN CITY...WARTBURG...CLINTON...OAK RIDGE...
MAYNARDVILLE...RUTLEDGE...MORRISTOWN...NEWPORT...COSBY...
GREENEVILLE...CEDAR CREEK...JOHNSON CITY...ERWIN...ELIZABETHTON...
ROAN MOUNTAIN...KINGSTON...LENOIR CITY...KNOXVILLE...DANDRIDGE...
MARYVILLE...CADES COVE...SEVIERVILLE...GATLINBURG...DUNLAP...
PIKEVILLE...DAYTON...DECATUR...ATHENS...MADISONVILLE...
COKER CREEK...JASPER...CHATTANOOGA...CLEVELAND...BENTON...
DUCKTOWN...JONESVILLE...WISE...NORTON...GATE CITY...LEBANON...
ABINGDON
301 AM EDT THU OCT 11 2012 /201 AM CDT THU OCT 11 2012/

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT /8 AM CDT/
THIS MORNING...

* EVENT...TEMPERATURES ARE EXPECTED TO FALL INTO THE 30S AND LOWER
  40S...WITH AREAS OF FROST LIKELY DEVELOPING.

* TIMING...EARLY THURSDAY MORNING AROUND SUNRISE.

* IMPACTS...UNPROTECTED TENDER VEGETATION MAY BE HARMED OR 
  KILLED IF LEFT OUTSIDE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED OR OCCURRING.
SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT
UNPROTECTED.

&&

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this frost advisory went out at Oct 10, 2:39 AM EDT, 27 minutes earlier.

Area forecast discussion, Oct 10, 2:39 AM EDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
239 AM EDT WED OCT 10 2012

.SHORT TERM...(TODAY AND TONIGHT)...WEAK COLD FRONT WILL MOVE
THROUGH THE REGION TODAY.  THIS WILL BRING A BAND OF CLOUDS AND
POSSIBLY A FEW SPRINKLES ACROSS THE AREA...MAYBE SOME LIGHT RAIN
SHOWERS NORTH.  BEHIND THE FRONT TONIGHT...COOLER AIR WILL MOVE IN
ALLOWING LOWS TO FALL INTO THE 30S AND LOW 40S THROUGHOUT THE MRX
CWA.  AREAS OF FROST WILL BE POSSIBLE TOWARDS MORNING OVER NORTHERN
LOCATION.  WILL ISSUE A FROST ADVISORY FOR THOSE NORTHERN AREAS THAT
HAVE NOT SEE FREEZING TEMPERATURES YET THIS SEASON.

.LONG TERM...(THURSDAY THROUGH TUESDAY)...MODELS ARE IN DECENT
AGREEMENT WITH THE OVERALL PATTERN...ALTHOUGH SOME DIFFERENCES IN THE
DETAILS.  FORECAST CONFIDENCE IS ABOUT AVERAGE.  SURFACE HIGH
PRESSURE WILL BE OVER THE AREA THURSDAY...BUT WILL GIVE WAY TO AN
ADVANCING WEAK COLD FRONT THAT WILL SAG SOUTH ACROSS THE AREA
FRIDAY.  NAM MUCH MORE AGGRESSIVE THAN OTHER MODELS WITH BRINGING
CONVECTION INTO THE AREA WITH THIS SYSTEM. WILL LEAN TOWARD MORE OF
A COMPROMISE SOLUTION...AND WILL CARRY SLIGHT CHANCE POPS LATE THU
NIGHT THEN LOW CHANCE POPS FRIDAY.  HIGH PRESSURE WILL REGAIN
CONTROL FOR SATURDAY...BUT ANOTHER WEAK COLD FRONT FORECAST TO
AFFECT THE AREA SOMETIME IN THE SUNDAY TO MONDAY TIME FRAME. GIVEN
UNCERTAINTIES IN TIMING WILL CARRY LOW POPS ALL THREE PERIODS...WITH
HIGHEST POPS...BUT STILL LOW CHANCE...SUN NIGHT.  DRY TUESDAY FOR
NOW.  WILL GO ABOVE MAV TEMPS THU NIGHT AND A BIT BELOW FOR HIGHS
FRIDAY...AND WILL MAKE A FEW OTHER MAINLY MINOR TWEAKS TO GFS MOS
TEMPS OTHER PERIODS.

&&

.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN             73  41  71  46  74 /  10   0   0  20  30
KNOXVILLE MCGHEE TYSON AIRPORT, TN  67  38  67  43  71 /  10   0   0  20  30
OAK RIDGE, TN                       68  38  68  43  71 /  10   0   0  20  30
TRI CITIES AIRPORT, TN              64  34  66  39  68 /  10   0   0  20  30

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...FROST ADVISORY FROM 4 AM TO 9 AM EDT THURSDAY FOR THE FOLLOWING
     ZONES: CAMPBELL...CLAIBORNE...HANCOCK...HAWKINS...NORTHWEST
     CARTER...NORTHWEST GREENE...SCOTT TN...SULLIVAN...
     WASHINGTON TN.

VA...FROST ADVISORY FROM 4 AM TO 9 AM EDT THURSDAY FOR THE FOLLOWING
     ZONES: LEE...SCOTT...WISE.

&&

MJB/LW
Hazardous weather outlook, Oct 9, 3:06 AM EDT, 24 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
306 AM EDT TUE OCT 9 2012

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-100715-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
306 AM EDT TUE OCT 9 2012 /206 AM CDT TUE OCT 9 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Frost Advisories in Tennessee, 2012Frost Advisories in Virginia, 2012Frost Advisories in North Carolina, 2012Every frost advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.